Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 47, Number 3
HTML articles powered by AMS MathViewer

Linear operations on summable functions
Nelson Dunford and B. J. Pettis PDF
Trans. Amer. Math. Soc. 47 (1940), 323-392
Nilpotent groups and their generalizations
Reinhold Baer PDF
Trans. Amer. Math. Soc. 47 (1940), 393-434
Nets and groups. II
Reinhold Baer PDF
Trans. Amer. Math. Soc. 47 (1940), 435-439
Regular normal extensions over complete fields
O. F. G. Schilling PDF
Trans. Amer. Math. Soc. 47 (1940), 440-454
Regularity properties of certain families of chance variables
J. L. Doob PDF
Trans. Amer. Math. Soc. 47 (1940), 455-486
On the arithmetic of quaternions
Gordon Pall PDF
Trans. Amer. Math. Soc. 47 (1940), 487-500
A theorem on quadratic forms and its application in the calculus of variations
M. R. Hestenes and E. J. McShane PDF
Trans. Amer. Math. Soc. 47 (1940), 501-512